# SDR DALA2024042404677

- Difficulty date: April 23, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 74,245 hours, 9,304 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURIZATION LIGHT.  TROUBLESHOT SYSTEM WITH NO TROUBLE FOUND. WILL MONITOR. (0308050)
